# SDR ASOA20150924176

- Difficulty date: September 24, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 25,330 hours, 16,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14525599001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK.  TOILET WASTE VALVE SUPPORT CORRODED.  R & R TOILET VALVE SUPPORT IAW SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
